# SDR CALA9700931

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83872
- Make and model: Doug DC-9-82
- Aircraft serial: 49120
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Ws 164
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2.75 INCH CRACK IN LT WING LEADING EGDE RIB LOWER ANGLE/DOUBLER BETWEEN 5L AND 6L SLAT TRACKS, STA XRS 164.  DOUBLERS WERE INSTALLED IAW ECRA 5710-01645.
